# SDR WI5R201906070001

- Difficulty date: June 6, 2019
- Submitted: June 7, 2019
- Operation: General aviation
- Aircraft: N267JL
- Make and model: Cessna 525C
- Aircraft serial: 0227
- Engine: Wilint FJ444A
- Engine time: 798 hours, 484 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 119345
- Part serial: HW42559
- Condition: Fractured
- Location: Engine Ip
- Part time: 798 hours, 484 cycles
- Component: Engine, Wilint, FJ444A
- Component part number: 73200200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE CENTER CALLED TO REPORT AN UNUSUAL NOISE WHEN ROTATING N1 BY HAND.  BORESCOPE INSPECTION FOUND A MISSING 3RD STAGE IP ROTOR BLADE.  DISASSEMBLY OF THE ENGINE CONFIRMED FIELD FINDINGS AND ONE MISSING 3RD STAGE IP BLADE.
